Volume 9, Issue 4 (Journal of Control, V.9, N.4 Winter 2016)                   JoC 2016, 9(4): 27-39 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abooee A, Moravej Khorasani M, Haeri M. Global Finite Time Tracking for a General Class of Nonlinear Systems Using Nonsingular Adaptive-Terminal Sliding Mode Control. JoC 2016; 9 (4) :27-39
URL: http://joc.kntu.ac.ir/article-1-319-en.html
1- Sharif Univ. of Tech.
Abstract:   (8855 Views)

In this paper, the global finite time tracking problem of desired trajectories for a wide group of nonlinear systems subjected to unbounded disturbances and uncertainties is addressed. The considered class for nonlinear systems, containing a chain of interacting double integrator subsystems, can describe and model variety of practical systems. To tackle the mentioned problem, the adaptive control approach is incorporated with a nonsingular terminal sliding mode control and a new control method is suggested. Finite time adaptation laws are designed to estimate unknown constant coefficients of upper bound of uncertainties and disturbances within a finite time. Analytical studies demonstrate that by applying the proposed control scheme, tracking errors will converge to zero exactly after a tunable finite time. Also, a relation is presented for calculating an upper bound for the mentioned time which depends on initial conditions of the states and some arbitrary parameters. The convergence rate of the tracking errors could be tuned by proper choice of these parameters. Finally, analytical results are simulated on two practical systems including thrust active magnetic bearing (TAMB) and two-link robot manipulator to demonstrate the effectiveness of the suggested control technique.

Full-Text [PDF 1140 kb]   (3244 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2015/12/25 | Accepted: 2016/07/19 | Published: 2016/07/19

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Journal of Control

Designed & Developed by : Yektaweb